CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Geometric integrators for multiple time-scale simulation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 19, 页码: 5379-5403
Authors:  Jia, ZD;  Leimkuhler, B
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Volume-preserving maps, source-free systems and their local structures 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 19, 页码: 5601-5615
Authors:  Shang, ZJ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
On the nonisospectral Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 13, 页码: 3367-3373
Authors:  Yu, GF;  Tam, HW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Prolongation structure of the (2+1)-dimensional integrable Heisenberg ferromagnet model 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 9, 页码: 2117-2126
Authors:  Zhai, Y;  Albeverio, S;  Zhao, WZ;  Zhaol, NZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bilinearization of N=1 supersymmetric Korteweg-de Vries equation revisited 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 28, 页码: 6371-6378
Authors:  Liu, QP;  Hu, XB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The application of the extending symmetry group approach in optical soliton communication 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 18, 页码: 3995-4008
Authors:  Ruan, HY;  Li, HJ;  Chen, YX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On survival probability of quantum states 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 13, 页码: 2991-2995
Authors:  Luo, SL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Gram-type pfaffian solution to the coupled discrete KP equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1089-1095
Authors:  Li, CX;  Ohta, Y
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Pfaffianization of the three-dimensional three-wave equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1113-1118
Authors:  Zhao, JX;  Tam, HW;  Hu, XB
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
An integrable symmetric (2+1)-dimensional Lotka-Volterra equation and a family of its solutions 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 1, 页码: 195-204
Authors:  Hu, XB;  Li, CX;  Nimmo, JJC;  Yu, GF
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30